# SDR ASAA2016030615765

- Difficulty date: March 6, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 1,788 hours, 579 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004552
- Condition: Failed
- Location: Nr 2
- Part time: 34,916 hours, 10,893 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT NR 2 GENERATOR DRIVE LIGHT AND MASTER CAUTION ILLUMINATED.  RETURNED TO GATE.  ACFT GROUNDED. TROUBLESHOOT FOUND IDG FAULT LIGHT ON GCU NR 2.  PERFORMED FIM 24-21 TASK 806, R & R NR 2 ENGINE IDG REF AMM 24-11-11, OPS & LEAK CHECKED GOOD.
